MathSciNet Relay Station
MathSciNet bibliographic data
MR1275900 (95j:13013) 13D40 (16S32 16W60)
Bavula, V. V. Identification of the Hilbert function and Poincaré series, and the dimension of modules over filtered rings. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 58 (1994), no. 2, 19--39; translation in Russian Acad. Sci. Izv. Math. 44 (1995), no. 2, 225–246
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement